# SDR FDEA201501200240

- Difficulty date: January 20, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 60,994 hours, 20,045 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR SKIN FOUND WITH TWO DENTS, FRAME 68 - 69 STRINGER 39 - 40R.   REPAIRED IAW EA 6-5230-T0314632 PART 1.   MAJOR REPAIR IAW GMM6-2-100.
